# SDR SWAA2024121661246

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#17 A-043 CABIN FLOOR STRUCTURE AFT WET AREA; CORROSION AROUND LAV MOUNT STA 947 LBL 25 WL 208<[01] 04 - REPAIRED CABIN FLOOR BEAM AT BSTA 947.5 BETWEEN LBL 8 TROUGH LBL 56 AND WL 208 PER [SRM 53-70-51-2R-5-B00675 (REPAIR 5 - SECTION 47 - LARGE CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 947.5 - PERMANENT)]  CABIN FLOOR STRUCTURE AFT WET AREA; FLOOR BEAM BSTA 947.5 AT WL 208 BETWEEN LBL 8 TO LBL 56;[02] VERIFIED STEP 1 AUDIT CW
